| Model Number |
300-30-06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant device: 320-36-10 - 36mm humeral liner +0mm constrained; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-07 - small superior/posterior aug glenoid plate,left; 320-31-36 - glenosphere, 36mm.
Event or Problem Description
As reported by the equinoxe shoulder study, this (b)(6) female patient experienced a humeral fracture.Cortical split was treated with cables.The case report form indicates this event is definitely related to devices and procedure.This event report was received through clinical data collection activities.
Event or Problem Description
As reported by the equinoxe shoulder study, this 77 y/o female patient at 250 lbs., experienced a mid-shaft humeral fracture intraoperatively, the surgeon managed this cortical split using cables.During the procedure, the patient had an autograft from the humeral head; the bone graft comments state that there was ¿a split about the anterior medial cortex was grafted¿.The patient also had a bicep tenodesis during this procedure.The preoperative diagnosis for this patient was a proximal humerus fracture.The case report form indicates this event is definitely related to devices and procedure.This event report was received through clinical data collection activities.No additional information.
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition of a pre-surgical diagnosis of humeral fracture and comorbidities.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported by the equinoxe shoulder study, this 77 y/o female patient at 250 lbs., experienced a mid-shaft humeral fracture intraoperatively, the surgeon managed this cortical split using cables.During the procedure, the patient had an autograft from the humeral head; the bone graft comments state that there was ¿a split about the anterior medial cortex was grafted¿.The patient also had a bicep tenodesis during this procedure.The preoperative diagnosis for this patient was a proximal humerus fracture.The case report form indicates this event is definitely related to devices and procedure.This event report was received through clinical data collection activities.No additional information.